Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting pulsating feelings in both eyes. What is causing this and the cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I get pulsating feelings in both my right and left eyes at intermittent times. It seems to be more prominent in my left eye when it happens and now it happens most days. I can also see it distort my vision slightly through the area of where it is pulsating. I can feel it behind my eye lid when I close my eyes. I am not sure of what it is?
Posted Tue, 23 Oct 2012 in Vision and Eye Disorders
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
There could be various reasons for your problem like
1... Keeping your eyes focussed on some objects for very long time resulting in eye strain like staring at computers
2.. Lack of sleep
3.. Excessive use of caffeine or alcohol
5.. Stress

Get your blood pressure checked up and relax your eye muscles every hour by changing your eye focus,reduction of caffeine and alcohol and taking proper 7 to 8 hour sleep.
Do these for 4 to 6 weeks.If no change in your symptoms then,consult a ophthalmologist for proper eye check up.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor